# SDR CALA2022091202335

- Difficulty date: September 10, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A300*
- Aircraft serial: 655
- Aircraft time: 79,059 hours, 30,723 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: D5337010320800
- Condition: None
- Location: Fr43-44
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE EXTERNAL SKIN BTW FRAME 43  TO FRAME 44 AND BTW STRIN GER 1R TO STRINGER 1L ON UPPER FUSELAGE. SEE AEROMAN NON ROUTINE 2022-343081. (SHEET 03). PERFORMED ROTOTEST INSPECTION ON OPEN FASTENERS DIAMETER HOLES ARE : 0.187 INCH . TOOL USED ELECTRONIC CALIPER FLIGHT AND SUBSEQUENT INSPECTION AT INTERTERVALS OF FC:TBD , HOLES (2EA) OF REPAIR AREA IAW NTM 51-10-01 CRACK NOT FOUND. P/N: 500-196-30, S/N: A20229175. CAL. DUE DATE:11-AUG-22. FH:TBD. INSPECTION METHOD TBD. IAW A320 SRI 53-31-11-205-014. TOOL USED: EDDY CURRENT FLAW DETECTOR P/N: NORTEC600D; THIS REPAIR TASK IS CATEGORY B. RE INSPECTION IS REQUIRED AT TABLE 001. PERFORMED SCEPTER ENTRY ON LOG PAGE # 9234854 S/N: 210138503; CAL. DUE DATE: 19-MAY-23. MEASURE OF FINAL 60000FC/120000FH INSPECTION THRESHOLD FROM AIRCRAFT FIRST INSTALLED DOT IAW GMM 06-35-05 REV# 155 PERFORMED PERMANENT REPAIR ON EXTERNAL SKIN BTW FR 43 TO FR 44 AND BTW STRG1R TO STRG1L ON UPPER FUSELAGE IAW A320 SRM 53-31-11-300-007 FIG. 001(SHEET 01-06). NOMINAL SKIN THICKNESS IS : 0.063 INCH IAW A320 SRM 53-31-11-01A FIG. 001 ADD EMP:V939883 UPDATE MAJOR REPAIR YES. ADD EMP:V938965 11-300-007 FIG. 001(SHEET 01-06). ACCOMPLISHED ROTOTEST INSPECTI . NO CRACK INDICATION NOTED. THIS REPAIR IS CATEGORY B. INSPECT . SUBSEQUENT INSPECTIONS TBD REF SRI 53-31-11-205-014. ON ON OPEN FASTENERS HOLES (2EA) OF REPAIR AREA IAW NTM 51-10-01 REPAIR AT 60000FC/120000FH THRESHHOLD FROM AIRCRAFT FIRST FLIGHT ACCOMPLISHED PERMANENT REPAIR ON EXTERNAL SKIN BTW F
